# SDR EE4Y2025050822265

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,562 hours, 21,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-260-003, UPPER FUSELAGE AFT PAX CABIN PAX/CREW ENTRY DOOR FR68 RH SIDE DOOR STOP FITITNG # 1 LOWER INBOARD HOLE WITH CRACK INDICATION DUE CORROSION WAS FOUND. PERFORMED PERMANENT REPAIR AT FR68 RH SIDE DOOR STOP FITTING # 1 IAW COOPESA COO-EO-2025-22208-R01 DATED 04/28/2025.DOCUMENTED APPROVED AND SUBMITTED ON REPAIR AND DESIGN APPROVAL FORM RDAF REF AND ISSUE 81579904/004/2025 ISSUE A.APPROVED BY ALLEGIANTR UNDER ERO A32X-STR-53ERO-00269 R00.THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q113 ITEM 2-26.
